Personnel Information

写真a

NAITOH TAKESHI


Title

Associate Professor

Field

Field of Economics

Date of Birth

1965

Mail Address

E-mail address

Seeds

https://www.shiga-u.ac.jp/wp/wp-content/uploads/seeds17-90.pdf

Graduating School 【 display / non-display

  • University of Tsukuba, Third Cluster of College

    University, 1988, Graduated, Japan

Graduate School 【 display / non-display

  • University of Tsukuba, Graduate School, Division of Social Engineering

    Doctor's Course, 1994, Other, Japan

Campus Career 【 display / non-display

  • Shiga University Faculty of Economics,Associate Professor, 2007.04 -

  • Shiga University Faculty of Economics,Associate Professor (as old post name), 1997.04 - 2007.03

  • Shiga University Faculty of Economics,Assistant, 1994.04 - 1997.03

Research Areas 【 display / non-display

  • Natural Science / Basic mathematics

  • Natural Science / Applied mathematics and statistics

 

Research Career 【 display / non-display

  • Study on Combinatorial Optimization Relatet to Submodular Functions, 1994 -

    submodular function,Natural Science / Basic mathematics,Natural Science / Applied mathematics and statistics,Collaboration in Japan

Papers 【 display / non-display

  • Structure of antichain partitions of a submodular function and the essential coalition partition of a decomposable convex game, Faculty of Economics Shiga University, working paper series, vol.88, 2006.04

    Research paper (bulletin of university, research institution), Single Author

  • A Polynomial-time Algorithm for Enumerating All Vertices of Bisubmodular Polyhedra, Faculty of Economics Shiga University, working paper series, vol.84, 2005.03

    Research paper (bulletin of university, research institution), Multiple Authorship

  • Structures of Subpartitions Related to a Submodular Function Minimization, Japan Journal of Industrial and Applied Mathematics, vol.14 (1) (p.25 - 32) , 1997

    Research paper (scientific journal), Multiple Authorship

  • BALANCED BISUBMODULAR SYSTEMS AND BIDIRECTED FLOWS, Journal of the Operations Research Society of Japan, vol.40 (3) (p.437 - 447) , 1997

    Research paper (scientific journal), Single Author

  • STRUCTURES OF SUBLATTICES RELATED TO VEINOTT RELATION, Journal of the Operations Research Society of Japan, vol.40 (2) (p.276 - 280) , 1997

    Research paper (scientific journal), Multiple Authorship

display all >>